Obserwuj
Hasnaa Zidani
Hasnaa Zidani
Professor, INSA Rouen
Zweryfikowany adres z insa-rouen.fr - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Hamiltonian Pontryagin's principles for control problems governed by semilinear parabolic equations
JP Raymond, H Zidani
Applied Mathematics and Optimization 39 (2), 143-177, 1999
1931999
Reachability and minimal times for state constrained nonlinear problems without any controllability assumption
O Bokanowski, N Forcadel, H Zidani
SIAM Journal on Control and Optimization 48 (7), 4292-4316, 2010
1672010
Some convergence results for Howard's algorithm
O Bokanowski, S Maroso, H Zidani
SIAM Journal on Numerical Analysis 47 (4), 3001-3026, 2009
1442009
Consistency of generalized finite difference schemes for the stochastic HJB equation
JF Bonnans, H Zidani
SIAM Journal on Numerical Analysis 41 (3), 1008-1021, 2003
1422003
Pontryagin's principle for state-constrained control problems governed by parabolic equations with unbounded controls
JP Raymond, H Zidani
SIAM Journal on Control and Optimization 36 (6), 1853-1879, 1998
1341998
A Hamilton-Jacobi approach to junction problems and application to traffic flows∗
C Imbert, R Monneau, H Zidani
ESAIM: Control, Optimisation and Calculus of Variations 19 (1), 129-166, 2013
1172013
Pontryagin's principle for local solutions of control problems with mixed control-state constraints
E Casas, JP Raymond, H Zidani
SIAM Journal on Control and Optimization 39 (4), 1182-1203, 2000
932000
A general Hamilton-Jacobi framework for non-linear state-constrained control problems∗
A Altarovici, O Bokanowski, H Zidani
ESAIM: Control, Optimisation and Calculus of Variations 19 (2), 337-357, 2013
782013
Optimal control problems with partially polyhedric constraints
JF Bonnans, H Zidani
SIAM Journal on Control and Optimization 37 (6), 1726-1741, 1999
711999
A fast algorithm for the two dimensional HJB equation of stochastic control
JF Bonnans, É Ottenwaelter, H Zidani
ESAIM: Mathematical Modelling and Numerical Analysis 38 (4), 723-735, 2004
652004
Anti-dissipative schemes for advection and application to Hamilton–Jacobi–Bellmann equations
O Bokanowski, H Zidani
Journal of Scientific Computing 30 (1), 1-33, 2007
632007
Pontryagin's principle for time-optimal problems
JP Raymond, H Zidani
Journal of Optimization Theory and Applications 101 (2), 375-402, 1999
461999
Minimal time problems with moving targets and obstacles
O Bokanowski, H Zidani
IFAC Proceedings Volumes 44 (1), 2589-2593, 2011
422011
An anti-diffusive scheme for viability problems
O Bokanowski, S Martin, R Munos, H Zidani
Applied Numerical Mathematics 56 (9), 1147-1162, 2006
392006
Pontryagin maximum principle for optimal control of variational inequalities
M Bergounioux, H Zidani
SIAM Journal on Control and Optimization 37 (4), 1273-1290, 1999
371999
Infinite horizon problems on stratifiable state-constraints sets
C Hermosilla, H Zidani
Journal of Differential Equations 258 (4), 1430-1460, 2015
322015
Deterministic state-constrained optimal control problems without controllability assumptions
O Bokanowski, N Forcadel, H Zidani
ESAIM: Control, Optimisation and Calculus of Variations 17 (4), 995-1015, 2011
322011
Hamilton–jacobi–bellman equations on multi-domains
Z Rao, H Zidani
Control and Optimization with PDE Constraints, 93-116, 2013
312013
Transmission conditions on interfaces for Hamilton–Jacobi–Bellman equations
Z Rao, A Siconolfi, H Zidani
Journal of Differential Equations 257 (11), 3978-4014, 2014
302014
An efficient data structure and accurate scheme to solve front propagation problems
O Bokanowski, E Cristiani, H Zidani
Journal of Scientific Computing 42 (2), 251-273, 2010
29*2010
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20